MathSciNet Relay Station
MathSciNet bibliographic data
MR2501294 32J27 (32M05 32Q15)
Zhang, De-Qi A theorem of Tits type for compact Kähler manifolds. Invent. Math. 176 (2009), no. 3, 449–459.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement